View More View Less
  • 1 Hungarian Academy of Sciences, Budapest, Hungary
  • | 2 Faculty of Science, Cairo University, Giza, Egypt
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this article, we define general normal forms for any logic that has propositional part and whose non-propositional connectives distribute over finite disjunctions. We do not require the non-propositional connectives to be closed on the set of formulas, so our normal forms cover logics with partial connectives too. We also show that most of the known normal forms in the literature are in fact particular cases of our general forms. These general normal forms are natural improvement of the distributive normal forms of J. Hintikka [6] and their modal analogues, e.g. [1] and [4].

  • [1]

    Anderson, A. R., Improved decision procedures for Lewis’s calculus S4 and von Wright’s calculus M, The Journal of Symbolic Logic, 19 (03 ), pp. 201214, (1954).

    • Search Google Scholar
    • Export Citation
  • [2]

    Andréka, H., van Benthem, J. and Németi, I., Modal languages and bounded fragments of predicate logic, Journal of Philosophical Logic, 27 (3 ), pp. 217274, (1998).

    • Search Google Scholar
    • Export Citation
  • [3]

    Bezhanishvili, N., van Benthem, J., Enqvist, S. and Yu, J., Instantial Neighbourhood logic, The Review of Symbolic Logic, 10 (1 ), pp. 116144, (2016).

    • Search Google Scholar
    • Export Citation
  • [4]

    Fine, K., Normal forms in modal logic, Notre Dame journal of formal logic, 16 (12 ), pp. 229237, (1975).

  • [5]

    Gyenis, Z., On atomicity of free algebras in certain cylindric-like varieties. Logic Journal of the IGPL, 19 (1 ), pp. 4452, (2011).

  • [6]

    Hintikka, J., Distributive Normal Forms in First-Order Logic, In: J.N. Crossley and M.A.E. Dummett, Editor(s), Studies in Logic and the Foundations of Mathematics, Elsevier, Volume 40, pp. 4891, (1965).

    • Search Google Scholar
    • Export Citation
  • [7]

    Khaled, M., Weak Gödel’s incompleteness property for some decidable version of the calculus of relations, Preprint, arXiv:1511.01383 [math.LO], (2015).

    • Search Google Scholar
    • Export Citation
  • [8]

    Khaled, M., Gödel’s incompleteness properties and the guarded fragment: An algebraic approach, PhD thesis, Central European University, Budapest, Hungary. https://mathematics.ceu.edu/sites/mathematics.ceu.hu/files/attachment /basicpage/27/phdthesis.pdf, (2016).

    • Search Google Scholar
    • Export Citation
  • [9]

    Khaled, M., The free non-commutative cylindric algebras are not atomic. Logic Journal of the IGPL, (25)5, 673685, (2016).

  • [10]

    Marx, M., Tolerance logic, Journal of Logic, Language and Information, 10 (3 ), pp. 353374, (2001).

  • [11]

    Németi, I., Free algebras and decidability in algebraic logic, Academic Doctoral Dissertation (in Hungarian), Hungarian Academy of Sciences, Budapest, http://www.renyi.hu/ñemeti/NDis/NDis86.pdf, English version is [12], (1986).

    • Search Google Scholar
    • Export Citation
  • [12]

    Németi, I., Decidable versions of first order logic and cylindric-relativized set algebras, In: Logic Colloquium’92 (Proc. Veszprem, Hungary 1992), eds: L. Csirmaz and D. M. Gabbay and M. de Rijke, Studies in Logic, Language and Computation, CSLI Publications, pp. 177241, (1995).

    • Search Google Scholar
    • Export Citation
  • [13]

    Sági, G., Defining relations for non-permutational finite transformations Semigroup Forum, 58 (1 ), pp. 94105, (1999).

  • [14]

    Sági, G., Non-computability of the equational theory of polyadic algebras. Bulletin of the Section of Logic, 30 (3 ), pp. 155164, (2001).

    • Search Google Scholar
    • Export Citation
  • [15]

    Sági, G., A note on algebras of substitutions, Studia Logica, 72 (2 ), pp. 265284, (2002).

  • [16]

    Thompson, R., Noncommutative cylindric algebras and relativization of cylindric algebras, Bulletin of the Section of Logic, 17 (2 ), pp. 7581, (1988).

    • Search Google Scholar
    • Export Citation
  • [17]

    van Benthem, J., Exploring Logical Dynamics, Studies in Logic, Language and Information, CSLI Publications & Cambridge University Press, (1996).

    • Search Google Scholar
    • Export Citation
  • [18]

    van Benthem, J., Dynamic bits and pieces, Technical report, Institute for Logic, Language and Computation (ILLC), University of Amsterdam. The first annual update of the book [17], (1997).

    • Search Google Scholar
    • Export Citation

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription Information Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)